# SDR SWAA103579

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 16,736 hours, 9,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 2.  REPAIRED EEPLS PER MM.
